Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The generalized $G$-transform
HTML articles powered by AMS MathViewer

by H. L. Gray and T. A. Atchison PDF
Math. Comp. 22 (1968), 595-605 Request permission
  • H. L. Gray and T. A. Atchison, Nonlinear transformations related to the evaluation of improper integrals. I, SIAM J. Numer. Anal. 4 (1967), 363–371. MR 223096, DOI 10.1137/0704032
  • H. L. Gray, “A limiting case of the $G$-transformation,” SIAM J. Numer. Anal. (To appear.) H. L. Gray & W. R. Schucany, “A new rational approximation to Mills’ ratio,” J. Amer. Statist. Assoc. (To appear.) W. R. Schucany & H. L. Gray, “A new approximation related to the error function,” Math. Comp., v. 22, 1968, pp. 201–202.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.25
  • Retrieve articles in all journals with MSC: 65.25
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Math. Comp. 22 (1968), 595-605
  • MSC: Primary 65.25
  • DOI:
  • MathSciNet review: 0229368